Über Dualität in lineartopologischen Moduln.

Isidore Fleischer

Mathematische Zeitschrift (1959/60)

  • Volume: 72, page 439-445
  • ISSN: 0025-5874; 1432-1823

How to cite


Fleischer, Isidore. "Über Dualität in lineartopologischen Moduln.." Mathematische Zeitschrift 72 (1959/60): 439-445. <http://eudml.org/doc/183623>.

author = {Fleischer, Isidore},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {439-445},
title = {Über Dualität in lineartopologischen Moduln.},
url = {http://eudml.org/doc/183623},
volume = {72},
year = {1959/60},

AU - Fleischer, Isidore
TI - Über Dualität in lineartopologischen Moduln.
JO - Mathematische Zeitschrift
PY - 1959/60
VL - 72
SP - 439
EP - 445
KW - functional analysis
UR - http://eudml.org/doc/183623
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.